# SDR DALA2025032702252

- Difficulty date: March 24, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0877063) WEAR MARKS ON PASSENGER SEAT TRACKS FROM STA480 TO STA 520 RBL 45 WL 208(MARKED). THE DAMAGE IS REMOVED AND REMPLACEMENT 01 EA SEAT TRACK IS MANUFACTURED BETWEEN STA 500H + 10 TO 520 AND 01 EA CHANEL, CHEMICAL CONVERSION COATING AND ALUMINIZED EPOXY PRIMER IS APPLIED ON REPAIR PARTS AND SUBSEQUENTLY INSTALLED I.A.W B737 - 800 SRM 53-00-52-1A-1 AND SRM 53-00-52-2R-4.
